Tokyo Journal of Mathematics

On the Finiteness Properties of Local Cohomology Modules for Regular Local Rings

Kamal BAHMANPOUR, Reza NAGHIPOUR, and Monireh SEDGHI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\frak a$ denote an ideal in a regular local (Noetherian) ring $R$ and let $N$ be a finitely generated $R$-module with support in $V(\frak a)$. The purpose of this paper is to show that all homomorphic images of the $R$-modules $\mathrm{Ext}^j_R(N, H^i_{\frak a}(R))$ have only finitely many associated primes, for all $i, j\geq 0$, whenever $\dim R \leq4$ or $\dim R/ \frak a \leq 3$ and $R$ contains a field. In addition, we show that if $\dim R=5$ and $R$ contains a field, then the $R$-modules $\mathrm{Ext}^j_R(N, H^i_{\frak a}(R))$ have only finitely many associated primes, for all $i, j\geq 0$.

Article information

Source
Tokyo J. Math., Volume 40, Number 1 (2017), 83-96.

Dates
First available in Project Euclid: 8 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1502179217

Digital Object Identifier
doi:10.3836/tjm/1502179217

Mathematical Reviews number (MathSciNet)
MR3689980

Zentralblatt MATH identifier
06787089

Subjects
Primary: 13D45: Local cohomology [See also 14B15]
Secondary: 14B15: Local cohomology [See also 13D45, 32C36] 13H05: Regular local rings

Citation

SEDGHI, Monireh; BAHMANPOUR, Kamal; NAGHIPOUR, Reza. On the Finiteness Properties of Local Cohomology Modules for Regular Local Rings. Tokyo J. Math. 40 (2017), no. 1, 83--96. doi:10.3836/tjm/1502179217. https://projecteuclid.org/euclid.tjm/1502179217


Export citation

References

  • N. Abazari and K. Bahmanpour, On the finiteness of Bass numbers of local cohomology modules, J. Alg. Appl. \bf10 (2011), 783–791.
  • J. A'zami, R. Naghipour and B. Vakili, Finiteness properties of local cohomology modules for $\frak a$-minimax modules, Proc. Amer. Math. Soc. \bf137 (2009), 439–448.
  • K. Bahmanpour and R. Naghipour, Associated primes of local cohomology modules and Matlis duality, J. Algebra \bf320 (2008), 2632–2641.
  • K. Bahmanpour and R. Naghipour, Cofiniteness of local cohomology modules for ideals of small dimension, J. Algebra \bf321 (2009), 1997–2011.
  • M. P. Brodmann and R. Y. Sharp, Local cohomology; an algebraic introduction with geometric applications, Cambridge University Press, Cambridge, 1998.
  • K. Divaani-Aazar and A. Mafi, Associated primes of local cohomology modules, Proc. Amer. Math. Soc. 133 (2005), 655–660.
  • A. Grothendieck, Local cohomology, Notes by R. Hartshorne, Lecture Notes in Math. \bf862, Springer, New York, 1966.
  • A. Grothendieck, Cohomologie local des faisceaux coherents et théorémes de lefschetz locaux et globaux (SGA2), North-Holland, Amsterdam, 1968.
  • R. Hartshorne, Affine duality and cofiniteness, Invent. Math. 9 (1970), 145–164.
  • M. Hellus, On the associated primes of a local cohomology module, J. Algebra 237 (2001), 406–419.
  • C. Huneke, Problems on local cohomology, Free resolutions in commutative algebra and algebraic geometry, Res. Notes Math. 2 (1992), 93–108.
  • C. Huneke and R. Y. Sharp, Bass numbers of local cohomology module, Trans. Amer. Math. Soc. 339 (1993), 765–779.
  • G. Lyubeznik, Finiteness properties of local cohomology modules (an application of D-modules to commutative algebra), Invent. Math. 113 (1993), 41–55.
  • G. Lyubeznik, Finiteness properties of local cohomology modules for regular local rings of mixed chartacteristic: the unramified case, Comm. Algebra \bf28 (2000), 5867–5882.
  • G. Lyubeznik, A partial survey of local cohomology, local cohomology and its applications, Lectures Notes in Pure and Appl. Math. 226 (2002), 121–154.
  • M. Katzman, An example of an infinite set of associated primes of a local cohomology module, J. Algebra 252 (2002), 161–166.
  • K. I. Kawasaki, On the finiteness of Bass numbers of local cohomology modules, Proc. Amer. Math. Soc. 124 (1996), 3275–3279.
  • K. I. Kawasaki, Cofiniteness of local cohomology modules for principal ideals, Bull. London Math. Soc. 30 (1998), 241–246.
  • T. Marley, The associated primes of local cohomology modules over rings of small dimension, Manuscripta Math. 104 (2001), 519–525.
  • T. Marley and J. C. Vassilev, Cofiniteness and associated primes of local cohomology modules, J. Algebra 256 (2002), 180–193.
  • H. Matsumura, Commutative ring theory, Cambridge Univ. Press, Cambridge, UK, 1986.
  • L. Melkersson, Modules cofinite with respect to an ideal, J. Algebra 285 (2005), 649–668.
  • R. Naghipour and M. Sedghi, A characterization of Cohen-Macaulay modules and local cohomology, Arch. Math. 87 (2006), 303–308.
  • P. Schenzel, Proregular sequences, local cohomology and completion, Math. Scand. 92 (2003), 161–180.
  • A. K. Singh, P-torsion elements in local cohomology modules, Math. Res. Lett. 7 (2000), 165–176.
  • H. Zöschinger, Minimax modules, J. Algebra 102 (1986), 1–32.
  • H. Zöschinger, Über die maximalbedingung für radikalvolle untermoduln, Hokkaido Math. J. 17 (1988), 101–116.